# SDR 2023FA0000053

- Difficulty date: December 30, 2022
- Submitted: January 30, 2023
- Operation: General aviation
- Aircraft: N952A
- Engine: Lyc O360A4M
- Engine time: 776 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Defective
- Location: Magneto
- Part time: 479 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LEFT MAGNETO MODEL 4371 S.N. 21080467, FOUND IMPULSE COUPLING P/N M3163 TO HAVE LOOSE RIVETS. REPLACED WITH NEW.
